RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2017, Volume 58, Number 1, Pages 64–82 (Mi smj2840)  

This article is cited in 1 scientific paper (total in 1 paper)

The $\mathfrak F^\omega$-normalizers of finite groups

V. A. Vedernikova, M. M. Sorokinab

a Moscow City Teachers' Training University, Moscow, Russia
b Bryansk State University, Bryansk, Russia

Abstract: Given a nonempty set $\omega$ of primes and a nonempty formation $\mathfrak F$ of finite groups, we define the $\mathfrak F^\omega$-normalizer in a finite group and study their properties (existence, invariance under certain homomorphisms, conjugacy, embedding, and so on) in the case that $\mathfrak F$ is an $\omega$-local formation. We so develop the results of Carter, Hawkes, and Shemetkov on the $\mathfrak F$-normalizers in groups.

Keywords: finite group, $\omega$-local formation, $\mathfrak F^\omega$-critical subgroup, $\mathfrak F^\omega$-normalizer.

DOI: https://doi.org/10.17377/smzh.2017.58.107

Full text: PDF file (378 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2017, 58:1, 49–62

Bibliographic databases:

UDC: 512.542
MSC: 35R30
Received: 24.03.2016

Citation: V. A. Vedernikov, M. M. Sorokina, “The $\mathfrak F^\omega$-normalizers of finite groups”, Sibirsk. Mat. Zh., 58:1 (2017), 64–82; Siberian Math. J., 58:1 (2017), 49–62

Citation in format AMSBIB
\Bibitem{VedSor17}
\by V.~A.~Vedernikov, M.~M.~Sorokina
\paper The $\mathfrak F^\omega$-normalizers of finite groups
\jour Sibirsk. Mat. Zh.
\yr 2017
\vol 58
\issue 1
\pages 64--82
\mathnet{http://mi.mathnet.ru/smj2840}
\crossref{https://doi.org/10.17377/smzh.2017.58.107}
\elib{https://elibrary.ru/item.asp?id=29159903}
\transl
\jour Siberian Math. J.
\yr 2017
\vol 58
\issue 1
\pages 49--62
\crossref{https://doi.org/10.1134/S0037446617010074}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000396065100007}
\elib{https://elibrary.ru/item.asp?id=29490164}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85014710735}


Linking options:
  • http://mi.mathnet.ru/eng/smj2840
  • http://mi.mathnet.ru/eng/smj/v58/i1/p64

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. F. Kamornikov, O. L. Shemetkova, “O dopolneniyakh koradikala v rasshireniyakh konechnykh grupp”, PFMT, 2018, no. 3(36), 80–83  mathnet
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:113
    Full text:19
    References:21
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020